# SDR JYDR20170324074

- Difficulty date: March 22, 2017
- Submitted: March 24, 2017
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft serial: 64034D
- Aircraft time: 22,619 hours, 11,947 cycles
- System (JASC): 6420 · Tail Rotor Head
- Part: Bracket
- Part number: 6511207012103
- Part serial: NSN
- Condition: Missing
- Location: Tail Rotor
- Part time: 11,964 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CONDUCTING A TAIL ROTOR BALANCE SESSION,  BALANCE CHANGED. VISUAL INSPECTION OF THE TAIL ROTOR HEAD SHOWED AN VERNIER BRACKET HAD FALLEN OFF. VISUAL INSPECTION OF THE AREA SHOWED NO OTHER DAMAGE. TAIL ROTOR BALANCED TO WITHIN LIMITS.
